MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 8X18IN 5-0 S/A RB-1 CR MP; SUTURES - ABSORBABLE

ETHICON INC. PDSII VIO 8X18IN 5-0 S/A RB-1 CR MP; SUTURES - ABSORBABLE
Catalog Number Z711D
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: how many devices present the breakage suture? the sales rep reported 2 devices.No further information will be provided.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on 10/19/2020; and a suture was used.During the procedure, the suture broke.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Date sent to the fda: 01/06/2020 a manufacturing record evaluation was performed for the finished device lot number pm6722, and no non-conformances related to the reported complaint condition were identified this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
PDSII VIO 8X18IN 5-0 S/A RB-1 CR MP
Common Device Name
SUTURES - ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10748649
Report Number2210968-2020-08401
Device Sequence Number3845298
Product Code NEW
UDI-Device Identifier10705031061590
UDI-Public10705031061590
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberZ711D
Device Lot NumberPM6722
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2020
Supplement Date Received by Manufacturer01/06/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1